How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1372
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

Extreme tiredness - clogged-up head - uneasy walking

Customer Question

extreme tiredness - clogged-up head - uneasy walking
Submitted: 8 months ago.
Category: Mental Health
Expert:  Dr. Z replied 8 months ago.

Hello and thank you for using justanswer. May I ask for how long has this issue been present for you? Do you take any other medications? What specific mental health and medical disorders do you have?

Customer: replied 8 months ago.
For several years, but it got worse
I just wrote you that I had all the blood and urin checked - that I took vitamins, etc That I take Exedrin in the morning, but does not help much. Lately I don't feel like to getting up any more, just want to lay down again
and don't feel like doing anything
Expert:  Dr. Z replied 8 months ago.

I understand that you take vitamins and excedrin, I just wanted to know if you take any other medications besides the Ritalin. May I ask do you have any mental health or medical diagnoses that I should know about?

Customer: replied 8 months ago.
No I don't take medication and have no mental health problems
We can't talk by phone since I am at a hotel in Mexico
Expert:  Dr. Z replied 8 months ago.

You did post this question in the mental health category, so if you have no mental health problems is it possible you may have posted this question in the wrong category? I can ask the moderator to move this question to the neurology category as that may be a better fit. But from a purely mental health aspect, it could be that you are suffering from depression as that can cause the low energy and low motivation. This would also explain why Ritalin was effective for you since it is a Dopamine Agonist medication that can serve as a secondary antidepressant. If this is depression, I would recommend starting on Wellbutrin XL since this medication has Dopamine Agonist properties and will last 24 hours.

Expert:  Dr. Z replied 8 months ago.

Please let me know if you have any other questions or concerns as I would be happy to continue assisting you regarding this issue.

Related Mental Health Questions